# SDR EIA990220

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Ws 469
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, RIGHT WING, WS 469 RIB UPPER CHORD BETWEEN FRONT SPAR AND STRINGER 30, SHEAR TIE CRACKED.  SHEAR TIE FITTING REPAIRED PER SRM 57-10-05 FIG 7.  (M)
